Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Derivations and embeddings of a field in its power series ring


Author: Nickolas Heerema
Journal: Proc. Amer. Math. Soc. 11 (1960), 188-194
MSC: Primary 12.70
DOI: https://doi.org/10.1090/S0002-9939-1960-0123568-6
MathSciNet review: 0123568
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Heerema, On ramified complete discrete valuation rings, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 490-496.
  • [2] O. Teichmüller, Über die Struktur diskret bewerteter perfekter Körper, Gott. Nach. vol. 107 (1933) pp. 587-623.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.70

Retrieve articles in all journals with MSC: 12.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0123568-6
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society